# SDR 08FDEA00463

- Difficulty date: February 16, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 30,636 hours, 7,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT, AFTER REMOVAL OF LOWER CARGO CEILING PANEL FOUND SEAT TRACK AT STA 635, X = 8.50 INCH CRACKED.   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-70-00 FIGURE  1 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
